# SDR SWAA2023062058466

- Difficulty date: June 13, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 56,401 hours, 33,937 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR; LOWER AFT DOOR LINER AND SIDE WALL DOOR SURROUND ASSIST HANDLES ARE LOOSE.<[01] SECURED L1 DOOR; LOWER AFT DOOR LINER AND AFT SURROUND PANEL ASSIST HANDLES IAW AMM 52-11-31-400-802 STEP 3G(2);[02] VERIFIED STEP 1. AUDIT C/W.
